Our expert says:
Sorry to hear your story - that is a real frustration, when treatment becomes the source of a problem!
Difficult to know what it is - injections can certainly cause pain, because they bruise or damage muscle/nerves. Interesting that it has lasted this long though - I'm assuming it began right after the injection and has just continued to get worse and worse? Sometimes (and I stand corrected on this), you get mineral deposits at the site of an injection, and that could be a source of pain. Again, that's a medical evaluation and opinion you'd need to seek.
So while I would understand your hesitance to go back to a doctor for further treatment, I think that's what you need to do - see what a doctor feels about this on evaluation.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.